MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404252-10
Medical Device Problem Codes Mechanical Problem (1384); Connection Problem (2900)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient his inflatable penile prosthesis (ipp) had a reservoir disconnection and was not able to pump act.The patient underwent surgery and the device was explanted.There were no patient complications.

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50508658
Report Number2124215-2026-46352
Device Sequence Number9309265
Product Code JCW
UDI-Device Identifier00878953009810
UDI-Public(01)00878953009810(17)221017(10)1000474845
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/17/2022
Device Model Number72404252-10
Device Catalogue Number72404252-10
Device Lot Number1000474845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured10/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale